zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A deterministic model for gonorrhea in a nonhomogeneous population. (English) Zbl 0344.92016

MSC:
92D25Population dynamics (general)
92B05General biology and biomathematics
34A30Linear ODE and systems, general
34D05Asymptotic stability of ODE
WorldCat.org
Full Text: DOI
References:
[1] Brauer, F.; Nohel, J.: Qualitative theory of ordinary differential equations. (1969) · Zbl 0179.13202
[2] O. Hajek, A short proof of Brammer’s theorem, a preprint.
[3] Bellman, R.: Stability theory of differential equations. (1969) · Zbl 0208.17502
[4] Yorke, J.: Periods of periodic solutions and the Lipschitz constant. Proc. am. Math. soc. 22, 509-512 (1969) · Zbl 0184.12103
[5] Coddington, E.; Levinson, N.: Theory of ordinary differential equations. (1955) · Zbl 0064.33002
[6] Cooke, K.; Yorke, J.: Some equations modelling growth processes and gonorrhea epidemics. Math. biosci. 16, 75-101 (1973) · Zbl 0251.92011
[7] Garson, W.; Barton, G.: Problems in the diagnosis and treatment of gonorrhea. Public health rep. 75, 119-123 (1960)
[8] Hatos, G.: Treatment of gonorrhea by penicilin and a renal blocking agent (Probenecid). Med. J. Aust. 1, 1096-1099 (1970)
[9] Johnson, D.: An evaluation of gonorrhea case finding in the chronically infected female. Am. J. Epidemiol. 90, 438-448 (1969)
[10] Iii, C. E. Cornelius: Seasonality of gonorrhea in the united states. HSMHA health rep. 86, 157-160 (1971)
[11] Hethcote, H.: Asymptotic behavior and stability in epidemic models. Lecture note series on biomathematics (1942)
[12] Nagumo, M.: Über die lage der integralkurven gewohnlicher differential-gleichungen. Proc. phys.-math. Soc. jap. 24, 551-559 (1942) · Zbl 0061.17204
[13] Varga, R.: Matrix iterative analysis. (1965) · Zbl 0151.21402
[14] Yoshizawa, T.: The stability theory by Liapunov’s second method. (1966) · Zbl 0144.10802
[15] Hethcote, H.: Asymptotic behavior in a deterministic epidemic model. Bull. math. Biophys. 35, 607-614 (1973) · Zbl 0279.92011
[16] Handsfield, H. Hunter: Asymptomatic gonorrhea in men. N. engl. J. med. 290, 117-123 (1974)
[17] Yorke, J.: Invariance for ordinary differential equations. Math. syst. Theory 1, 353-372 (1967) · Zbl 0155.14201
[18] Reynolds, G. H.: A control model for gonorrhea. Ph.d. dissertation (1973) · Zbl 0351.92026